# SDR DALA2021040501994

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,583 hours, 23,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 SLIDE LIGHT ABOVE 1R DOOR IS ON EVEN WITH THE DOOR DISARMED. CORRECTIVE ACTION: CREW REPORTS LIGHT OPS NML. OPS CK PER B757 AMM 25-66. OPS CK GOOD. (7416446)
